# SDR 05FDEA00355

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0269
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LOWER TRAILING EDGE PANEL OVER LEFT MAIN LANDING GEAR IS DENTED AND PUNCTURED.  REPAIRED PANEL ARC0269 IAW EA 8-5710-8393, WINGS - LT HAND MLG FITTING TO FUSELAGE AFT UPPER PANEL - REPAIR.
